# SDR 1KSA2015FA0000087

- Difficulty date: March 8, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N112BJ
- Make and model: Beech 400A
- Aircraft serial: RK112
- Aircraft time: 5,737 hours, 4,763 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,597 hours, 4,646 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Leaking
- Location: Cabin
- Part time: 5,737 hours, 4,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THEY STARTED LOOSING CABIN PRESSURE AT FL 24, DECENT TO LOWER FLIGHT LEVEL WAS INITIATED AT WHICH TIME THE CREW REPORTED THEY HEARD A LOUD WHISTLE AT THE MAIN ENTRY DOOR.
